Oscillatory behavior for second-order damped differential equation with nonlinearities including Riemann-Stieltjes integrals
作者: Ercan TuncHaidong Liu
作者单位: 1Gaziosmanpasza Univ., Tokat, Turkey
2Qufu Normal Univ., Qufu, China
刊名: Electronic Journal of Differential Equations, 2018, Vol.2018 (54,), pp.1-12
来源数据库: Directory of Open Access Journals
关键词: Forced oscillationRiemann-Stieltjes integralInterval criteriaP-LaplacianNonlinear differential equations
原始语种摘要: In this article, we establish new oscillation criteria for forcedsecond-order damped differential equations with nonlinearities thatinclude Riemann-Stieltjes integrals. The results obtained here extendrelated results reported in the literature, and can easily beextended to more general equations of the type considered here.Two examples illustrate the results obtained here.
全文获取路径: DOAJ  (合作)
分享到:

×
关键词翻译
关键词翻译
  • equation 方程
  • differential 差动的
  • damped 衰减的
  • criteria 准则
  • oscillation 振荡
  • easily 容易地
  • Laplacian 拉普拉斯[调合]算符
  • reported 报告的
  • general 普遍的
  • second